# SDR MWEA070163

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 52,311 hours, 48,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: EFB6220
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT BATTERY INDICATOR DOES NOT FLASH.  REMOVED AND REPLACED BATTERIES.
